# SDR 2003F00312

- Difficulty date: March 6, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 51
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: BZE712NT1
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO GEAR NOSE GEAR INDICATION.  MADE FLYBY AT CMH.  GEAR APPEARED TO BE DOWN AND LOCKED.  PERFORMED VISUAL FROM COCKPIT.  GEAR APPERAED TO BE LOCKED.  LANDED WITHOUT ANY INCIDENT.  ADJUST NOSE GEAR SWITCH.  SING NOSE GAR PER CH 11 FIG 11-6-102 CONVAIR MM.  ALL INDICATIONS NORMAL.  (M)
